# SDR AALA970742

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CORRODED THROUGH AT STATION 700, INBOARD SIDE OF STRINGER 28R.  REMOVED AND INSTALLED NEW SKIN SECTION AND SPLICED SKIN PER SRM 53-30-3 PAGE 5, FIG 1.  (M)
